System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Demonstratio Mathematica}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 32 ( spośród około 54805 )

Strona: 1[2] [3] [4] Następna
[1] Degrees of the approximations by some special matrix means of conjugate Fourier series / Radosława Kranz, Aleksandra Rzepka, Ewa Sylwestrzak-Maślanka, 2019. Demonstratio Mathematica Vol. 52, iss. 1, 116--129, ISSN: 0420-1213, , eISSN: 2391-4661, bibliogr. summ.
Słowa kluczowe: Fourier series, degree of approximation, matrix means
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 20)    DOI: 10.1515/dema-2019-0014         Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-23992] [data modyf: 08-10-2019 12:37]

[2] On trigonometric approximation of functions in the Lq norm / Ram N. Mohapatra, Bogdan Szal, 2018. Demonstratio Mathematica Vol. 51, iss. 1, 17--26, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: Lq norm, class Lip (ß, q), trigonometric approximation
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.1515/dema-2018-0004         Cytowania wg Scopus: 2 [18-01-2021]
[AWCZ-22566] [data modyf: 19-12-2018 13:01]

[3] Pointwise approximation of 2\pi/r-periodic functions by matrix operators of their Fourier series with r-differences of the entries / Włodzimierz Łenski, Bogdan Szal, 2018. Demonstratio Mathematica Vol. 51, iss. 1, 309--322, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: rate of approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.1515/dema-2018-0024         Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-23440] [data modyf: 19-12-2018 13:00]

[4] On the approximation of integrable functions by some special matrix means of Fourier series / Radosława Kranz, Aleksandra Rzepka, 2017. Demonstratio Mathematica Vol. 50, 351--359, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: Fourier series, degree of approximation, matrix means
Kod: CZR-WYKAZ    BibTeX   (pkt: 11)    DOI: 10.2478/dema-2017-0034
[AWCZ-22306] [data modyf: 06-02-2018 16:26]

[5] Approximation of conjugate functions by general linear operators of their Fourier series at the Lebesgue points / Włodzimierz Łenski, Bogdan Szal, 2014. Demonstratio Mathematica Vol. 47, no. 4, 878--892, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: rate of approximation, summability of Fourier series
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)    DOI: 10.2478/dema-2014-0071         Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-18665] [data modyf: 21-08-2015 09:20]

[6] Mean-value theorems and some symmetric means / Janusz Matkowski, 2013. Demonstratio Mathematica Vol. 44, no. 3, 461--474, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: Cauchy mean, Lagrange mean, differential equation, mean, mean-value theorem, symmetric mean, translated quasi-geometric mean
Kod: CZR-WYKAZ    BibTeX   (pkt: 8)        Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-17545] [data modyf: 20-08-2015 09:31]

[7] On the degree of strong approximation of functions and conjugate functions / Włodzimierz Łenski, Bogdan Szal, 2010. Demonstratio Mathematica Vol. 43, no 1, 117--128, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)        Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-14723] [data modyf: 04-05-2010 15:25]

[8] Generalizations of Lagrange and Cauchy mean-value theorems / Janusz Matkowski, 2010. Demonstratio Mathematica Vol. 43, no 4, 765--774, ISSN: 0420-1213, bibliogr. wykr. summ.
Słowa kluczowe: Cauchy mean, Cauchy theorem, Lagrange mean, Lagrange theorem, Stolarsky mean, generalization, logrithmic mean, mean, mean-value theorem
Kod: CZR-WYKAZ    BibTeX   (pkt: 9)        Cytowania wg Scopus: 0 [18-01-2021]
[AWCZ-15276] [data modyf: 30-12-2010 13:42]

[9] Application of the M RBV S classes to embedding relations of the Besov classes / Bogdan Szal, 2009. Demonstratio Mathematica Vol. 42, no 2, 303--322, ISSN: 0420-1213, bibliogr. summ.
Słowa kluczowe: Besov classes, Fourier coefficients, embedding relations
Kod: CZR-WYKAZ    BibTeX   (pkt: 6)
[AWCZ-13974] [data modyf: 25-08-2009 13:43]

[10] An invariance of the geometric mean with respect to Lagrangian conditionally homogenous mean-type mappings / Dorota Głazowska, 2007. Demonstratio Mathematica Vol. 40, no 2, 289--302, ISSN: 0420-1213, bibliogr. summ.
Kod: CZR-WYKAZ    BibTeX   (pkt: [6])
[AWCZ-12373] [data modyf: 07-08-2015 10:21]

Strona: 1[2] [3] [4] Następna

Czas generacji strony: 0,03 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski